MathSciNet Relay Station
MathSciNet bibliographic data
MR1708165 34K14
Gopalsamy, K.; Trofimchuk, Sergei I. Almost periodic solutions of Lasota-Wazewska-type delay differential equation. J. Math. Anal. Appl. 237 (1999), no. 1, 106–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement